DOI QR코드

DOI QR Code

INTEGRABILITY OF DISTRIBUTIONS IN GCR-LIGHTLIKE SUBMANIFOLDS OF INDEFINITE KAEHLER MANIFOLDS

  • Received : 2011.05.09
  • Published : 2012.07.31

Abstract

In present paper we establish conditions for the integrability of various distributions of GCR-lightlike submanifolds and obtain conditions for the distributions to define totally geodesic foliations in GCR-lightlike submanifolds.

References

  1. M. Barros and A. Romero, Indefinite Kahler manifolds, Math. Ann. 261 (1982), no. 1, 55-62. https://doi.org/10.1007/BF01456410
  2. A. Bejancu, CR submanifolds of a Kaehler manifold I, Proc. Amer. Math. Soc. 69 (1978), no. 1, 135-142.
  3. A. Bejancu, CR submanifolds of a Kaehler manifold II, Trans. Amer.Math. Soc. 250 (1979), 333-345. https://doi.org/10.1090/S0002-9947-1979-0530059-6
  4. A. Bejancu, M. Kon, and K. Yano, CR submanifolds of a complex space form, J. Differential Geom. 16 (1981), no. 1, 137-145. https://doi.org/10.4310/jdg/1214435997
  5. D. E. Blair and B. Y. Chen, On CR submanifolds of Hermitian manifolds, Israel J. Math. 34 (1979), no. 4, 353-363. https://doi.org/10.1007/BF02760614
  6. B. Y. Chen, CR submanifolds of a Kaehler manifold I, J. Differential Geom. 16 (1981), no. 2, 305-322. https://doi.org/10.4310/jdg/1214436106
  7. K. L. Duggal, CR-structures and Lorentzian geometry, Acta Appl. Math. 7 (1986), no. 3, 211-223. https://doi.org/10.1007/BF00047093
  8. K. L. Duggal, Lorentzian geometry of CR submanifolds, Acta Appl. Math. 17 (1989), no. 2, 171-193. https://doi.org/10.1007/BF00046823
  9. K. L. Duggal and A. Bejancu, Lightlike Submanifolds of Semi-Riemannian Manifolds and Applications, Vol. 364 of Mathematics and its Applications, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1996.
  10. K. L. Duggal and D. H. Jin, Totally umbilical lightlike submanifolds, Kodai Math. J. 26 (2003), no. 1, 49-68. https://doi.org/10.2996/kmj/1050496648
  11. K. L. Duggal and B. Sahin, Screen Cauchy-Riemann lightlike submanifolds, Acta Math. Hungar. 106 (2005), no. 1-2, 137-165. https://doi.org/10.1007/s10474-005-0011-7
  12. K. L. Duggal and B. Sahin, Generalized Cauchy-Riemann lightlike submanifolds of Kaehler manifolds, Acta Math. Hungar. 112 (2006), no. 1-2, 107-130. https://doi.org/10.1007/s10474-006-0068-y
  13. Kumar, Rakesh, Rani, Rachna, and R. K. Nagaich, Some properties of lightlike submanifolds of semi-Riemannian manifolds, Demonstratio Math. 43 (2010), no. 3, 691-701.
  14. B. Sahin and R. Gunes, Integrability of distributions in CR-lightlike submanifolds, Tamkang J. Math. 33 (2002), no. 3, 209-221.
  15. B. Sahin and R. Gunes, Geodesic CR-Lightlike submanifolds, Beitrage Algebra Geom. 42 (2001), no. 2, 583-594.
  16. R. Sharma and K. L. Duggal, Mixed foliate CR submanifolds of indefinite complex space forms, Ann. Mat. Pura Appl. (4) 149 (1987), 103-111. https://doi.org/10.1007/BF01773928
  17. K. Yano and M. Kon, Differential geometry of CR submanifolds, Geom. Dedicata 10 (1981), no. 1-4, 369-391. https://doi.org/10.1007/BF01447433
  18. K. Yano and M. Kon, CR Submanifolds of Kaehlerian and Sasakian Manifolds, Birkhauser, Bostan, 1983.

Cited by

  1. Integrability of distributions in GCR-lightlike submanifolds of indefinite cosymplectic manifolds vol.34, pp.1, 2013, https://doi.org/10.1134/S1995080213010071
  2. GCR-LIGHTLIKE SUBMANIFOLDS OF INDEFINITE NEARLY KAEHLER MANIFOLDS vol.50, pp.4, 2013, https://doi.org/10.4134/BKMS.2013.50.4.1173
  3. GCR-LIGHTLIKE SUBMANIFOLDS OF A SEMI-RIEMANNIAN PRODUCT MANIFOLD vol.51, pp.3, 2014, https://doi.org/10.4134/BKMS.2014.51.3.883